# SDR HEEA0014060

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4282Z
- Make and model: Bell 206L-3
- Aircraft serial: 51499
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A1077
- Condition: Stuck
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STUCK CLOSED AFTER INSTALLATION.  RESET RELAY AND TRIED AGAIN,  UNIT THEN STARTED SMOKING. REPLACED WITH SERVICEABLE RELAY SYSTEM.
